# SDR C2XA04IA097

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 7,117 hours, 6,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2070, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT A CEILING PANEL EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, AND OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
